# SDR MASA200500811

- Difficulty date: October 16, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 6,822 hours, 4,432 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Dcu
- Condition: Malfunctioned
- Location: Aileron Trim Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7134 MCI.  AILERON TRIM WARNING MESSAGE.  R2 NR 1 DCU.
